# SDR SWAA2020040127027

- Difficulty date: February 18, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221DF; TOP SURFACE FRAYED IN SEVERAL AREAS. (NOTE: RED DOT IS NUMBER 101-002) / REAPIRED FLOOR PANEL 221DF TOP SURFACE AS MARKED FRAYED SURFACES I/A/W SRM 53-00-50-2R-1 REV 69 AND SRM 53-00-50-2R-0 REV 69 A79470;A72547;A55972
